# SDR RAIA00406027

- Difficulty date: June 27, 2004
- Submitted: July 1, 2004
- Operation: Air carrier
- Aircraft: N572HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41091
- Aircraft time: 16,914 hours, 17,038 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 384925
- Part serial: F9615380
- Condition: Malfunctioned
- Location: Hyd System
- Part time: 16,050 hours, 16,258 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

3633 - TRI - AT GEAR RETRACTION HYDRAULIC LOW PRESSURE WARNING INDICATION.  MAINTENANCE REMOVED AND REPLACED NR 2 HYDRAULIC PUMP.
